Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the use of hypercomplex numbers in certain problems of the modular group


Author: J. W. Young
Journal: Bull. Amer. Math. Soc. 11 (1905), 363-367
DOI: https://doi.org/10.1090/S0002-9904-1905-01227-1
MathSciNet review: 1558224
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01227-1

American Mathematical Society